# SDR 95FDEA01593

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BL 70.5 LT RIB UPPER CHORD NOTED CRACKS IN THE FOLLOWING HOLES, FWD UPPER AND LOWER CRACKS APPROX 0.040 INCH LENGTH.  NOTED DAMAGE AND/OR CRACK IN AFT LOWER HOLE.  ALL NOTED IND MARKED ON A/C, CRACKS IN T-CHORD BS 760, LBL 70.5 WL 204. REPAIRED DISCREPENT HOLE PER FEDEX EO NR 7-5310-25982.
